# SDR SWAA076303

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 63,568 hours, 49,790 cycles
- System (JASC): 5751 · Ailerons
- Part: Control Rod
- Part number: 69764421
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, RT WING AILERON FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT AILERON CONTROL ROD PER MM.
